I am an Indian with Skin Type 4. I have got the DeepFx Fractional CO2 laser done on my face.It has been close to a month now but the entire area where the laser was used looks like a very distinct patch, it looks the same way as if that area was burnt and has become dark then the rest of my skin though it is not very intensely dark, but it is darker than the rest of area of my skin. Can this be termed as Hyper-Pigmentation or is it a normal? Settings were 35mj,Density 2 with a double passing.
Hyper-Pigmentation After Fractional CO2 on Indian Skin !
Doctor Answers (5)
Hyperpigmentation After Fractional CO2
Melarase and Melapads to correct pigmentation
I would advise you to begin treatment with Melarase and Melapads immediately to begin correction of the pigmentation that you have sustained. Raffy Karamanoukian Los Angeles
Hyperpigmentation after Deep FX
What you describe sounds like post-inflammatory hyperpigmentation, although I cannot say for sure without an examination. This is one of the more common side effects encountered in patients with darker skin types after fractional CO2 resurfacing. Fortunately, this almost always resolves with time. Sun protection and a skin lightening product can also encourage the skin to lighten more quickly.
You might also like...
You have post inflammatory hyperpigmentation after Deep FX
Yes, you do have post inflammatory hyperpigmentation. This is the most common adverse outcome in treating skin types 4 and above. Fortunately, it can be treated. Strict sun protection and prescription bleaches are the way to go.
Yes It can be hyperpigmentation from the laser treatment. You had relatively aggressive treatment for type 4 skin. Generally i do a test patch area for patients with darker skin to see how they respond to treatment. You should speak to your Dr about the possible benefits of post laser hydroquinone. If your condition doesn't improve with time you may benefit from sequential erbium mico laser peels. Dr Solomon
Web reference: http://www.solomonfacialplastic.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.